A Posteriori Error Estimates For Distributed Optimal Control Problems

Liu, Steve Wenbin and Yan, Ningning (2001) A Posteriori Error Estimates For Distributed Optimal Control Problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. ISSN 1019-7168 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


In this paper, we present an a posteriori error analysis for finite element approximation of distributed convex optimal control problems. We derive a posteriori error estimates for the coupled state and control approximations under some assumptions which hold in many applications. Such estimates, which are apparently not available in the literature, can be used to construct reliable adaptive finite element approximation schemes for control problems. Explicit estimates are obtained for some model problems which requently appear in real-life applications.

Item Type: Article
Uncontrolled keywords: distributed optimal control, finite element approximation, adaptive finite element methods, a posteriori error estimates
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 09 Dec 2008 19:04
Last Modified: 23 Jun 2014 10:55
Resource URI: https://kar.kent.ac.uk/id/eprint/8520 (The current URI for this page, for reference purposes)
  • Depositors only (login required):